Pacific Journal of Mathematics

Note on normal numbers.

Calvin T. Long

Article information

Source
Pacific J. Math. Volume 7, Number 2 (1957), 1163-1165.

Dates
First available: 14 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.pjm/1103043507

Zentralblatt MATH identifier
0080.03604

Mathematical Reviews number (MathSciNet)
MR0091959

Subjects
Primary: 10.0X

Citation

Long, Calvin T. Note on normal numbers. Pacific Journal of Mathematics 7 (1957), no. 2, 1163--1165. http://projecteuclid.org/euclid.pjm/1103043507.


Export citation

References

  • [1] Emile Borel, Les probabilites denombrables et leurs applications arithmetiques, Rend. Circ. Mat. Palmero 27 (1909), 247-271.
  • [2] Ivan Niven and H. S. Zuckerman, On the definitionof normal numbers,Pacific J. Math., 1 (1951), 103-109.
  • [3] S. S. Pillai, On normal numbers, Proc. Indian Acad. Sci., Sect. A, 12 (1940), 179-184.